Please use this identifier to cite or link to this item:
Type: Journal article
Title: Novel broadband dielectric resonator antennas fed through double-bowtie-slot excitation scheme
Author: Almpanis, G.
Fumeaux, C.
Vahldieck, R.
Citation: Applied Computational Electromagnetics Society Journal, 2007; 22(1):96-104
Publisher: Applied Computational Electromagnetics Society, Inc
Issue Date: 2007
ISSN: 1054-4887
Statement of
G. Almpanis, C. Fumeaux and R. Vahldieck
Abstract: This paper discusses the concept and the realization of novel wideband dielectric resonator antennas (DRAs), in which a dielectric cylinder or parallelepiped are fed from a microstrip line through two parallel bowtie-slots. The concept of partial independence of the slot modes from the dielectric resonator mode is exploited in such a way that the resonances of the slot modes and of the DRA are designed to occur at different frequencies. As a result, the bandwidth of the DRA is significantly improved, while stability in the radiation patterns and low cross-polarization are maintained. Finally, a study is performed concerning the influence of the gap between the dielectric resonator and the ground plane upon the overall performance of the DRA. Comparison of the results from a commercial software tool (HFSS®) and from the Finite-Volume Time-Domain (FVTD) method is made. © 2007 ACES.
Appears in Collections:Aurora harvest
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.